# SDR IPXA0561364

- Difficulty date: July 1, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 2 PYLON UPPER FRAME IS CRACKED ON LT FWD LOWER SIDE AT NAC STA 159 UNDER PANEL NR 442AL.  REMOVED, FABRICATED REPLACEMENT, AND INSTALLED FRAME SRM 51-40-02-0G.
